MAUDE Adverse Event Report: SYNTHES GMBH 1.1MM DRILL BIT/MINI QC WITH 12MM STOP/44.5MM

SYNTHES GMBH 1.1MM DRILL BIT/MINI QC WITH 12MM STOP/44.5MM
Model Number EL-2520S4
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020, the patient underwent for an unknown procedure.During the procedure, the drill split.It was unknown if the procedure completed successfully.The patient outcome was unknown.This complaint involves one (1) device.This report is for (1) 1.1mm drill bit/mini qc with 12mm stop/44.5mm.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- product complaint #
=
> pc-(b)(4).Investigation summary
=
> product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> part number: 317.320 lot number: f-25028 manufacturing site: (b)(4).Supplier: (b)(4).Release to warehouse date: 03.July 2018 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device history batch
=
> null device history review
=
> null device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.1MM DRILL BIT/MINI QC WITH 12MM STOP/44.5MM
Common Device Name
DRILL BIT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11166924
Report Number8030965-2021-00286
Device Sequence Number3526673
Product Code HTW
UDI-Device Identifier00810633021705
UDI-Public(01)00810633021705
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-2520S4
Device Catalogue Number317.320
Device Lot NumberF-25028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date03/17/2021
Patient Sequence Number1